# SDR DALA2022100606490

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 69,244 hours, 32,332 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CFDS CLASS 3 FAULTS - AEVC. CORRECTIVE ACTION: REPLACED SMOKE DETECTOR 1WA PER A320 AMM 26-15. OK FOR SERVICE. (2439900)
